# SDR MASA2009081300259

- Difficulty date: August 13, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 29,419 hours, 24,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7066 IAD MDT.  CREW REPORTED THE LT WING AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
